# SDR 45120100604

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45120
- Aircraft time: 3,383 hours, 2,531 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,383 hours, 2,531 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING INDICATIONS AFTER TAKEOFF.  TRIPLE CHIME WARNING "RIGHT ENGINE FIRE" AND RED "FIRE" IN ITT GAUGE.  DID NOT SEE RED CAS OR PEDESTAL LIGHTS.  AIRCRAFT RETURNED TO DEPARTURE POINT AFTER DECLARATION OF EMERG TOWER DID NOT REPORT SMOKE OR FIRE.  NO EXTERNAL INDICATION OF ANY FIRE.  MAINTENANCE SUSPECTS BAD FIRE LOOP.
